# SDR PCAA9700654

- Difficulty date: December 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: EICHP
- Make and model: Dhav DHC8102
- Aircraft serial: 258
- Engine: Pwa PW120A
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: O-Ring
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FIGHT FROM BOS TO ROC, THE NR 2 ENGINE OIL MASTER WARNING LIGHT ILLUMINATED.  OIL PRESSURE FLUCTUATED FROM 50-60 PSI.  A/C DIVERTED TO MHT AND LANDED WITHOUT INCIDENT.  MAINTENANCE T/S SYSTEM, FOUND OIL LEAKING FROM A/C GENERATOR.  REMOVED AND REPLACED O-RINGS, RAN A/C NO LEAKS NOTED.  LOW OIL PRESSURE INSPECTION COMPLIED WITH, NO DEFECTS NOTED.  A/C RETURNED TO SERVICE.  (M)
